TYLENOL CPLT EXT/STR 100
$13.99
3 in stock
Description
INDICATIONS | |
TEMPORARILY RELIEVES MINOR ACHES AND PAINS DUE TO: THE COMMON COLD, HEADACHE, BACKACHE, MINOR PAIN OF ARTHRITIS, TOOTHACHE, MUSCULAR ACHES, PREMENSTRUAL AND MENSTRUAL CRAMPS. TEMPORARILY REDUCES FEVER. CONTAINS NO ASPIRIN. EXTRA STRENGTH. | |
DIRECTIONS | |
DO NOT TAKE MORE THAN DIRECTED (SEE OVERDOSE WARNING). ADULTS AND CHILDREN 12 YEARS AND OVER: TAKE 2 CAPLETS EVERY 6 HOURS WHILE SYMPTOMS LAST. DO NOT TAKE MORE THAN 6 CAPLETS IN 24 HOURS, UNLESS DIRECTED BY A DOCTOR. DO NOT USE FOR MORE THAN 10 DAYS UNLESS DIRECTED BY A DOCTOR. CHILDREN UNDER 12 YEARS: ASK A DOCTOR. STORE BETWEEN 20-25 DEGREES C (68-77 DEGREES F). DO NOT USE IF CARTON IS OPENED OR NECK WRAP OR FOIL INNER SEAL IMPRINTED WITH “TYLENOL” IS BROKEN OR MISSING. | |
ACTIVE INGREDIENTS | |
IN EACH CAPLET: ACETAMINOPHEN 500 MG | |
INACTIVE INGREDIENTS | |
CARNAUBA WAX* CORN STARCH* FD&C RED NO. 40 ALUMINUM LAKE HYPROMELLOSE MAGNESIUM STEARATE MODIFIED STARCH* POLYETHYLENE GLYCOL* POWDERED CELLULOSE PREGELATINIZED STARCH PROPYLENE GLYCOL SHELLAC SODIUM STARCH GLYCOLATE TITANIUM DIOXIDE *CONTAINS ONE OR MORE OF THESE INGREDIENTS | |
WARNINGS | |
LIVER WARNING: THIS PRODUCT CONTAINS ACETAMINOPHEN. SEVERE LIVER DAMAGE MAY OCCUR IF YOU TAKE: MORE THAN 4,000 MG OF ACETAMINOPHEN IN 24 HOURS WITH OTHER DRUGS CONTAINING ACETAMINOPHEN 3 OR MORE ALCOHOLIC DRINKS EVERY DAY WHILE USING THIS PRODUCT. ALLERGY ALERT: ACETAMINOPHEN MAY CAUSE SEVERE SKIN REACTIONS. SYMPTOMS MAY INCLUDE: SKIN REDDENING, BLISTERS, RASH. IF A SKIN REACTION OCCURS, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY. DO NOT USE: WITH ANY OTHER DRUG CONTAINING ACETAMINOPHEN (PRESCRIPTION OR NONPRESCRIPTION). IF YOU ARE NOT SURE WHETHER A DRUG CONTAINS ACETAMINOPHEN, ASK A DOCTOR OR PHARMACIST IF YOU ARE ALLERGIC TO ACETAMINOPHEN OR ANY OF THE INACTIVE INGREDIENTS IN THIS PRODUCT. ASK A DOCTOR BEFORE USE IF YOU HAVE LIVER DISEASE. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE TAKING THE BLOOD THINNING DRUG WARFARIN. STOP USE AND ASK A DOCTOR IF: PAIN GETS WORSE OR LASTS MORE THAN 10 DAYS FEVER GETS WORSE OR LASTS MORE THAN 3 DAYS NEW SYMPTOMS OCCUR REDNESS OR SWELLING IS PRESENT. THESE COULD BE SIGNS OF A SERIOUS CONDITION. IF PREGNANT OR BREAST-FEEDING, ASK A HEALTH PROFESSIONAL BEFORE USE. KEEP OUT OF REACH OF CHILDREN. OVERDOSE WARNING: IN CASE OF OVERDOSE, GET MEDICAL HELP OR CONTACT A POISON CONTROL CENTER RIGHT AWAY (1-800-222-1222). QUICK MEDICAL ATTENTION IS CRITICAL FOR ADULTS AS WELL AS FOR CHILDREN EVEN IF YOU DO NOT NOTICE ANY SIGNS OR SYMPTOMS. |
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet.